MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CATHETER, IV, SURESITE AUTO, 24G X 0

Medline Industries, LP MEDLINE; DBD-CATHETER, IV, SURESITE AUTO, 24G X 0
Catalog Number DYNA24075Z
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Unintended Loss of Vascular Access (4867)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needles are not retracting cleanly from catheter causing the catheter to be pulled out of vein when retracting needle.
 
Additional Manufacturer Narrative
The customer reported that the needles are not retracting cleanly from catheter causing the catheter to be pulled out of vein when retracting needle.A sample was received for investigation; the returned samples could not be investigated through internal testing due to the absence of validated test methods, established specifications, and/or appropriate equipment, and the manufacturer evaluated the returned samples and reviewed production records and retained samples.Based on the complaint details and investigation, the complaint cannot be confirmed; the manufacturer found that the catheters retracted as intended (per the ifu) when catheter is slightly advanced off the needle prior to retraction, and the reported issue was unable to be replicated.The manufacturer did not find any discrepancies or defects that could have contributed or caused the reported issue, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CATHETER, IV, SURESITE AUTO, 24G X 0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50867619
Report Number1417592-2026-48602
Device Sequence Number10715998
Product Code FOZ
UDI-Device Identifier10193489140057
UDI-Public10193489140057
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNA24075Z
Device Lot Number27823100007
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown